Volume 30,Issue 2,2010 Table of Contents

Other Issues:  


Annihilation Coefficients, Binomial Expansions and $q$-Analogs
  2010,30(2):191-204 [Abstract(2724)]  [View PDF]
Commuting Hankel and Toeplitz Operators on the Hardy Space of the Bidisk
  Yu Feng LU and Bo ZHANG
  2010,30(2):205-216 [Abstract(2745)]  [View PDF]
A Class of Iterative Formulae for Solving Equations
  Sheng Feng LI,Jie Qing TAN,Jin XIE and Xing HUO
  2010,30(2):217-226 [Abstract(3168)]  [View PDF]
Some Results on Graph Products Determined by Their Spectra
  Ke Xiang XU,Juan YAN,Bao Gang XU and Zhi Ren SUN
  2010,30(2):227-232 [Abstract(2439)]  [View PDF]
A Note on Chromatic Uniqueness of Completely Tripartite Graphs
  Ke Yi SU and Xiang En CHEN
  2010,30(2):233-240 [Abstract(2866)]  [View PDF]
On the Number Counting of Polynomial Functions
  Jian Jun JIANG
  2010,30(2):241-248 [Abstract(2481)]  [View PDF]
($f,\omega$)-Compatible Pair $(B,H)$ for $\omega$-Smash Coproduct Hopf Algebras
  Nai Feng ZHENG
  2010,30(2):249-256 [Abstract(2180)]  [View PDF]
Knots and Polynomials
  You Fa HAN and Xiao Sha MA
  2010,30(2):257-264 [Abstract(2922)]  [View PDF]
Interval Valued $(\in,\in\vee q)$-Fuzzy Filters of MTL-Algebras
  Xue Ling MA,Jian Ming ZHAN and Kar Ping SHUM
  2010,30(2):265-276 [Abstract(3082)]  [View PDF]
Existence of the Uniform Attractors for the Nonautonomous Suspension Bridge Equations with Strong Damping
  Qiao Zhen MA
  2010,30(2):277-285 [Abstract(2671)]  [View PDF]
A Trick Formula to Illustrate the Period Three Bifurcation Diagram of the Logistic Map
  Bei Ye FENG
  2010,30(2):286-290 [Abstract(2877)]  [View PDF]
Generalized Nonlinear Implicit Variational-Like Inequalities
  Da Peng GAO,Zhong Quan HE and Shi Qiang FENG
  2010,30(2):291-296 [Abstract(2581)]  [View PDF]
A Modified Hestenes-Stiefel Conjugate Gradient Method and Its Convergence
  Zeng Xin WEI,Hai Dong HUANG and Yan Rong TAO
  2010,30(2):297-308 [Abstract(2821)]  [View PDF]
On the Expected Discounted Penalty Function for a Risk Process with Stochastic Return on Investments
  Li Li LI,Jing Hai FENG and Li Xin SONG
  2010,30(2):309-318 [Abstract(2973)]  [View PDF]
A Property of Continuous Mapping from a Sphere to the Euclidean Space and Its Applications
  Yu Hong LIU
  2010,30(2):319-322 [Abstract(2753)]  [View PDF]
Existence Theorem of Solutions for Mixed Variational Inequality in Banach Spaces
  Qing Bang ZHANG and Liu LIU
  2010,30(2):323-328 [Abstract(2613)]  [View PDF]
A Weighted Weak Type Endpoint Estimate for the Multilinear Calder\'on-Zygmund Operators and Its Applications
  Guo Qiang PENG
  2010,30(2):329-337 [Abstract(2811)]  [View PDF]
The Poincar\'e Series of Relative Invariants of Finite Pseudo-Reflection Groups
  Ji Zhu NAN and Xiao Er QIN
  2010,30(2):338-344 [Abstract(2539)]  [View PDF]
The Generalized Solutions of One Order Periodic Boundary Value Problems in Banach Space
  Ji Jin YI and Bo SANG
  2010,30(2):345-355 [Abstract(2791)]  [View PDF]
Uniqueness of Meromorphic Functions Sharing One or Two Small Functions IM
  Han ZHANG and Qing De ZHANG
  2010,30(2):356-364 [Abstract(2557)]  [View PDF]
On the Depth and Hilbert Series of the Fiber Cone
  Guang Jun ZHU
  2010,30(2):365-373 [Abstract(2497)]  [View PDF]
Oscillation of High Order Neutral Delay Difference Equations with Continuous Arguments
  Mei HUANG and Jian Hua SHEN
  2010,30(2):374-380 [Abstract(2301)]  [View PDF]